Patient :I am facing uti since 5 months. i realized it when urine started coming bloody. we went to doctor. after taking blood, urine, sonography, x ray tests we understood that it was caused by e coli. i completed course of 28 merotec 1gm injections in 14 days. then again we took blood, urine and sonography tests and the reports came normal. i was under observation for one month. i took 2 niftas 100mg each day in those 30 days. after 1 week i again started getting bloody drops in my urine. i went to doctor. again we took blood, urine tests and ct scan. it was again caused by e coli. doctor recommended me to take niftran 100mg 2 times each day for 1 and half month. after 15 days i again started getting burning in urine, lose motions, stomach pain, fever. why is it happening even though i am taking antibiotics each day?
Thank you for your question. It seems as though you have been having recurrent urinary tract infections over the last few months. This could be caused by antibiotic resistant bacteria that do not respond to standard treatments, sexually transmitted diseases, poor hygiene, or urinary stasis.
Your current symptoms seem to be more severe than your prior episodes. This leads us to believe that you could be developing a more severe condition called pelvic inflammatory disease.This caused when a persistent urinary tract infection infects the uterus and surrounding structures. This can produce increased abdominal pain, nausea, diarrhea, and fever. At this point, we recommend that you go to to your urgent care clinic or emergency room to have your symptoms promptly evaluated. You may need to placed on a stronger intravenous antibiotic to treat this infection.
AskTheDoctor.com wishes you a rapid recovery.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.